Alert archive / Hawaii / Flash Flood Warnings in 2009

Flash Flood Warning 23, NWS Honolulu, HI

November 14, 2009Kauai County, Hawaii

NWS Honolulu, HI issued this flash flood warning at Nov 14, 2009, 7:56 AM HST for Kauai County, Hawaii. It was in force for 9 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 14, 2009, 7:56 AM HST (17:56 UTC)
Expired
Nov 14, 2009, 4:45 PM HST
In force
9 hr
Issued by
NWS Honolulu, HI
Area
Storm-based polygon
Flood severity
None

County Kauai County, HI

What was reported inside it

TimeReportWhereRemark
Nov 14, 12:00 PM HSTFLASH FLOODHanalei, HIHANALEI BRIDGE CLOSED DUE TO FLOODING. THREE HOMES FLOODED IN HANALEI VALLEY...FAMILY OF 5 EVACUATED VIA BOAT.
Nov 14, 12:00 PM HSTFLASH FLOODKapaa, HIHAUAALA RD KEAPANA SIDE CLOSED. KAWAIHAU RD CLOSED NEAR KAHUNA BRIDGE. KUAMOO RD IN S TURN VICINITY CLOSED. OPAEKAA RD NEAR PUUPILO RD CLOSED. OPAEKAA BRIDGE CLOSED.
Nov 14, 12:00 PM HSTFLASH FLOODWailua, HIPARK NEAR BASE OF WAILUA RIVER FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 244 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lihue, (PHLI), launched 12:00Z, 5.9 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 12:00Z on 2009-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1515 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 12:00Z on 2009-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1515 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
764 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

650 
WGHW50 PHFO 141756
FFWHFO
HIC007-142045-
/O.NEW.PHFO.FF.W.0023.091114T1756Z-091114T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
756 AM HST SAT NOV 14 2009

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF KAUAI IN KAUAI COUNTY

* UNTIL 1045 AM HST

* AT 750 AM HST...RADAR SHOWED HEAVY RAIN AND THUNDERSTORMS NEARLY 
  STATIONARY OVER THE KAUAI MOUNTAINS...WITH RAIN ESPECIALLY HEAVY 
  OVER THE NORTH SHORE. A RAIN GAGE IN HANALEI RECEIVED NEARLY 3 
  INCHES OF RAIN IN THE LAST HOUR. 

* ALTHOUGH HEAVIEST RAIN IS OCCURRING ALONG THE NORTH SHORE... 
  RAINFALL OVER THE CENTRAL PORTION OF THE ISLAND WILL LEAD TO 
  ELEVATED STREAM AND RIVER LEVELS ALONG THE WINDWARD SIDE AS WELL.
  THE ROAD AT HANALEI BRIDGE IS LIKELY TO BE CLOSED AS WATER LEVELS 
  CONTINUE TO RISE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS FLASH FLOOD WARNING REPLACES THE FLOOD ADVISORY THAT WAS IN
EFFECT FOR THE ISLAND OF KAUAI IN KAUAI COUNTY.

RUNOFF FROM THIS STORM MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP
TERRAIN.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 1045 AM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2226 15967 2229 15929 2192 15923 2183 15953

$$


BIRCHARD
5 follow-up statements
170 
WGHW70 PHFO 141852
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
852 AM HST SAT NOV 14 2009

HIC007-142045-
/O.CON.PHFO.FF.W.0023.000000T0000Z-091114T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAUAI IN KAUAI COUNTY-
852 AM HST SAT NOV 14 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF KAUAI IN
KAUAI COUNTY UNTIL 1045 AM HST...

RADAR AND RAIN GAGES CONTINUE TO INDICATE TORRENTIAL RAIN FALLING 
OVER THE MOUNTAINS OF KAUAI...AND OVER THE NORTH SHORE. A RECENT 
RAIN GAGE REPORT FROM HANALEI INDICATED RAINFALL RATES NEAR 4 INCHES 
PER HOUR...AND A GAGE ON WAILUA RIVER INDICATED RAPIDLY RISING WATER 
LEVELS. STREAM LEVELS WILL TO CONTINUE RISE RAPIDLY...AND IMMEDIATE 
ACTION SHOULD BE TAKEN TO PROTECT LIFE AND PROPERTY. THE ROAD AT 
HANALEI IS EXPECTED TO BE CLOSED SHORTLY...DUE TO FLOODING. 

LOCATIONS IN THE WARNING INCLUDE ALL OF THE NORTH AND EAST SIDES OF 
KAUAI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

RUNOFF FROM THIS STORM MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP
TERRAIN.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 1045 AM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2226 15967 2229 15929 2192 15923 2183 15953

$$

BIRCHARD
244 
WGHW50 PHFO 142022
FFWHFO
HIC007-142345-
/O.EXT.PHFO.FF.W.0023.000000T0000Z-091114T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
1022 AM HST SAT NOV 14 2009

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF KAUAI IN KAUAI COUNTY

* UNTIL 145 PM HST

* AT 1020 AM HST...RADAR AND RAIN GAGES CONTINUE TO INDICATE 
  TORRENTIAL RAIN FALLING OVER THE WINDWARD SIDE OF THE MOUNTAINS OF 
  KAUAI...AND OVER THE NORTH SHORE. RAIN AND STREAM GAGES INDICATE 
  THAT THE THREAT OF FLASH FLOODING REMAINS VERY HIGH...AND THE ROAD 
  TO HANALEI IS CLOSED DUE TO FLOODING NEAR THE BRIDGE. TAKE 
  IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. 

* LOCATIONS IN THE WARNING INCLUDE ALL OF THE NORTH AND EAST SIDES 
  OF KAUAI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS FLASH FLOOD WARNING REPLACES THE PRE-EXISTING WARNING THAT WAS
IN EFFECT FOR THE ISLAND OF KAUAI IN KAUAI COUNTY.

RUNOFF FROM THIS STORM MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP
TERRAIN.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 145 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2226 15967 2229 15929 2192 15923 2183 15953

$$
BIRCHARD
252 
WGHW70 PHFO 142223
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
1223 PM HST SAT NOV 14 2009

HIC007-142345-
/O.CON.PHFO.FF.W.0023.000000T0000Z-091114T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAUAI IN KAUAI COUNTY-
1223 PM HST SAT NOV 14 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF KAUAI IN
KAUAI COUNTY UNTIL 145 PM HST...

RAIN GAGES IN KAPAHI AND WAILUA RECENTLY REPORTED EXTREMELY HEAVY 
RAINFALL...WITH RATES OF 4 TO 5 INCHES PER HOUR. TORRENTIAL RAIN 
WILL CONTINUE ALONG THE WINDWARD SIDE OF KAUAI...MAKING FOR A VERY 
DANGEROUS SITUATION. TAKE IMMEDIATE ACTION TO PROTECT LIFE AND 
PROPERTY.  

LOCATIONS IN THE WARNING INCLUDE ALL OF NORTH AND EAST KAUAI...AND 
THE ROAD TO HANALEI REMAINS CLOSED DUE TO FLOODING NEAR THE BRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

RUNOFF FROM THIS STORM MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP
TERRAIN.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 145 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2226 15967 2229 15929 2192 15923 2183 15953

$$

BIRCHARD
409 
WGHW50 PHFO 142343
FFWHFO
HIC007-150245-
/O.EXT.PHFO.FF.W.0023.000000T0000Z-091115T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
143 PM HST SAT NOV 14 2009

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF KAUAI IN KAUAI COUNTY

* UNTIL 445 PM HST

* AT 136 PM HST...RADAR AND RAIN GAGES CONTINUE TO INDICATE 
  TORRENTIAL RAIN FALLING OVER THE MOUNTAINS OF KAUAI...AND OVER 
  THE NORTH...EAST AND SOUTHEAST SHORES. ADDITIONAL HEAVY RAIN IS 
  APPROACHING THE ISLAND...AND FLASH FLOODING IS ONGOING. KAUAI 
  CIVIL DEFENSE REPORTS NUMEROUS ROAD CLOSURES ON THE WINDWARD 
  SIDE...AND THE ROAD TO HANALEI REMAINS CLOSED DUE TO FLOODING. 
  TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. 

* THIS WARNING INCLUDES ALL OF THE NORTH AND EAST SIDES OF KAUAI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS FLASH FLOOD WARNING REPLACES THE PRE-EXISTING WARNING THAT WAS
IN EFFECT FOR THE ISLAND OF KAUAI IN KAUAI COUNTY.

RUNOFF FROM THIS STORM MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP
TERRAIN.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 445 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2226 15967 2229 15929 2192 15923 2183 15953

$$
BIRCHARD
582 
WGHW70 PHFO 150151
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
351 PM HST SAT NOV 14 2009

HIC007-150245-
/O.CON.PHFO.FF.W.0023.000000T0000Z-091115T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAUAI IN KAUAI COUNTY-
351 PM HST SAT NOV 14 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF KAUAI IN
KAUAI COUNTY UNTIL 445 PM HST...

ALTHOUGH HEAVY RAIN HAS EASED SOMEWHAT ALONG THE NORTH SHORE...WATER 
LEVELS IN AREA STREAMS AND RIVERS CONTINUE TO BE HIGH...AS RUNOFF 
FROM EARLIER DOWNPOURS CONTINUES. IN ADDITION...VERY HEAVY RAIN 
CONTINUES TO POUND WINDWARD KAUAI...WITH RAINFALL RATES AS HIGH AS 
3 TO 4 INCHES PER HOUR IN THE HEAVIER SHOWERS. THE ROAD TO HANALEI 
REMAINS CLOSED DUE TO FLOODING IN HANALEI VALLEY. 

THIS WARNING INCLUDES ALL OF THE NORTH AND EAST SIDES OF KAUAI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

RUNOFF FROM THIS STORM MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP
TERRAIN.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 445 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2226 15967 2229 15929 2192 15923 2183 15953

$$

BIRCHARD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at Nov 14, 3:30 AM HST, 4 hours 26 minutes earlier.

Area forecast discussion, Nov 14, 3:30 AM HST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST SAT NOV 14 2009

.SYNOPSIS...
UNSETTLED WEATHER CONTINUES WITH LOCALLY HEAVY RAINS AND
THUNDERSTORMS POSSIBLE THROUGH TODAY. STRONG TRADE WINDS WILL
LAST THROUGH THE WEEKEND...ALONG WITH ABOVE AVERAGE RAINFALL.
RAINFALL WILL TAPER OFF A BIT EARLY NEXT WEEK...BUT WILL STILL
LIKELY REMAIN HIGHER THAN NORMAL...ESPECIALLY FOR WINDWARD AREAS.

&&

.DISCUSSION...
HEAVY SHOWERS AND THUNDERSTORMS CONTINUE TO PINWHEEL AROUND THE MAIN
HAWAIIAN ISLANDS...AFFECTING LOCAL WATERS FOR THE MOST PART BUT ALSO
MOVING ACROSS THE ISLANDS FROM TIME TO TIME. A WEAKENING UPPER LOW
ABOUT 300 MILES WEST OF KAUAI HAS KEPT OUR AIRMASS UNSTABLE...WHILE
EAST SOUTHEASTERLY WINDS CONTINUE TO BRING ABUNDANT MOISTURE ACROSS
THE STATE. THE FOCUS OF HEAVY SHOWERS AND THUNDERSTORMS IS NEAR
KAUAI AND OAHU THIS MORNING...WITH THE HEAVIEST ACTIVITY ACROSS THE
KOOLAU RANGE OF OAHU. MODERATE TO OCCASIONALLY HEAVY SHOWERS ALSO
FORM ACROSS THE MAUKA SECTIONS OF KAUAI FROM TIME TO TIME. LIGHTER
SHOWERS PERSIST ACROSS WINDWARD AND SOUTHEAST SECTIONS OF THE BIG
ISLAND. SATELLITE LOOP SHOWS THE SURFACE LOW...NOW NEAR 20N170W OR
ABOUT 700 MILES WEST SOUTHWEST OF KAUAI...CONTINUES MOVING WEST. THE
SURFACE LOW HAS LONG SINCE DECOUPLED FROM THE UPPER LOW...WHICH HAS
NOT MOVED MUCH OVER THE PAST 24 HOURS. THIS MOVEMENT OF THE SURFACE
LOW AWAY FROM THE ISLANDS HAS ALLOWED LOW LEVEL WINDS ACROSS LOCAL
WATERS TO BACK TO ALMOST A TRADE WIND DIRECTION. THE PRESSURE
GRADIENT BETWEEN THE SURFACE LOW AND SURFACE HIGH PRESSURE FAR NORTH
OF THE ISLANDS REMAINS STEEP ENOUGH TO SUPPORT STRONG AND GUSTY
WINDS THIS MORNING...AT OR ABOVE SMALL CRAFT ADVISORY CRITERIA FOR
THE TRADITIONALLY WINDY WATERS AND CHANNELS.

SINCE HEAVY SHOWERS AND THUNDERSTORMS REMAIN CLOSE BY...WE ASSESS
THE FLOOD THREAT TO BE HIGH ENOUGH TO CONTINUE THE FLASH FLOOD WATCH
THROUGH THIS AFTERNOON. HOWEVER...SATELLITE LOOP SHOWS THAT LAYERED
CLOUDS HAVE MOVED NORTHEAST OF THE BIG ISLAND...LIKELY REMOVING THE
MOISTURE NEEDED FOR SNOW ON THE BIG ISLAND SUMMITS. THE WINTER
WEATHER ADVISORY FOR THE BIG ISLAND SUMMITS IS THEREFORE CANCELLED.

THE UPPER LOW WILL DRIFT SLOWLY WEST OVER THE WEEKEND AS IT FILLS.
BOUNDARY LAYER MOISTURE SHOULD REMAIN ABUNDANT THROUGH TODAY AS
WELL. AS TRADES GRADUALLY SWING TO A MORE TYPICAL NORTHEASTERLY
DIRECTION...SHOWERS WILL BECOME MORE TERRAIN FOCUSED AS TOPOGRAPHY
TAKES OVER THE MAIN FORCING MECHANISM. TRADES WILL STAY BREEZY AND
INCREASE INTO NEXT WEEK WITH POPS REMAINING HIGHER THAN NORMAL
THROUGH THE FORECAST PERIOD ALONG WINDWARD ZONES.

&&

.MARINE...
LARGE EAST NORTHEAST SWELL PERSISTS THIS MORNING...WITH THE MOKAPU
POINT BUOY SHOWING ABOUT 14 FT 12 SEC AS OF 115 AM HST. BOTH THE
HIGH SURF WARNING AND ADVISORY HAVE BEEN EXTENDED THROUGH 6 PM HST
THIS AFTERNOON. CONTINUED BREEZY TRADES WILL LIKELY KEEP EAST FACING
SHORES AT OR JUST ABOVE ADVISORY LEVEL THROUGH THE WEEKEND...PERHAPS
LONGER. ONCE THE SURF DROPS BELOW 15 FEET ALONG WINDWARD KAUAI AND
OAHU...WARNINGS WILL BE DOWNGRADED TO ADVISORIES.

THE SMALL CRAFT ADVISORY COVERS ALL WATERS AND CHANNELS FOR A
COMBINATION OF STRONG WINDS AND HIGH COMBINED SEAS. TRADE WINDS AND
LOCALLY GENERATED SEAS MAY STAY AT OR NEAR ADVISORY CRITERIA INTO
NEXT WEEK.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR ALL HAWAIIAN ISLANDS.

HIGH SURF WARNING UNTIL 6 PM HST TODAY FOR KAUAI WINDWARD-OAHU
KOOLAU-OLOMANA.

HIGH SURF ADVISORY UNTIL 6 PM HST TODAY FOR MOLOKAI-MAUI
WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-BIG ISLAND
NORTH AND EAST.

SMALL CRAFT ADVISORY UNTIL 6 PM HST SUNDAY FOR ALL HAWAIIAN
WATERS.

&&

POWELL

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 7:25 PM HSTSpecial Marine WarningHFO92 min
Nov 13, 9:10 PM HSTAreal Flood AdvisoryHFOKauai8 hr
Nov 13, 10:00 PM HSTAreal Flood AdvisoryHFOHonolulu8 hr
Nov 14, 2:37 AM HSTFlash Flood WarningHFOHonolulu3 hr
Nov 14, 5:20 AM HSTFlash Flood WarningHFOHonolulu115 min
Nov 14, 6:41 AM HSTAreal Flood AdvisoryHFOKauai3 hr
Nov 14, 7:21 AM HSTAreal Flood AdvisoryHFOHonolulu5 hr
Nov 14, 7:56 AM HSTAreal Flood AdvisoryHFOHawaii9 hr
Nov 14, 9:50 AM HSTSpecial Marine WarningHFO115 min
Nov 14, 11:34 AM HSTSpecial Marine WarningHFO116 min
Nov 14, 1:27 PM HSTSpecial Marine WarningHFO2 hr

Nearby

Flash Flood Warnings in Hawaii, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.